# SDR FDEA201610123571

- Difficulty date: October 12, 2016
- Submitted: October 13, 2016
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 55,159 hours, 27,167 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 834503
- Part serial: A121353
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF,  LANDING GEAR WOULD NOT RETRACT.  LOST AUTO-THROTTLES, SPEEDS, FLIGHT DIRECTOR, AUTO PILOT.  F/O RETRACTED GEAR USING LOCK OVERRIDE.MADE  DECISION TO RETURN.ALSO LOST CABIN ALT,TAT  PROBE,TRANSPONDER WOULD NOT INDENTIFY TO ATC.EICAS  MESSAGES"CABIN ALT AUTO 2,WARN ELEX,NOSE A/G  DISAGREE,AIR/GND DISAGREE,TAT PROBE,NO  AUTOBRAKES,NO SPEED BRAKES.  CHECK FOUND THE STATUS MSG:CAPT PITOT HEAT,L AUX PITOT HEAT ,AIR/GND DISAGREE,   NOSE A/G DISAGREE,CABIN ALT AUTO 2,RESET POWER OF THE A/C, ONLY STATUS MSG:AIR/GND   DISAGREE,NOSE A/G DISAGREE.ALSO PERFORMED BITE OF PSEU, NO FAULT CODE FOUND. T/S   CHECK FOUND THE NOSE GEAR COMPRESSED PROX SENSOR (S10068) BROKEN. SENSOR   REPLACED. DURING SWING CHECK, THE LH MAIN GEAR TRUCK COULD NOT BE HOLD   POSITION. FURTHER T/S FOUND THE LEFT TRUCK POSITIONER SHUTTLE VALVE HYD FUSE   LOCKED & RESET THE HYD FUSE PER AMM 32-32-19-2.ALSO FOUND THE POSITIONER PX TUBE   BROKEN, REPLACED THE BROKEN HOSE WITH A TEMPORARY FLEX HOSE PER  AMM 20-10-10-  8,CHECKED NO LEAKAGE. PERFORMED TEST OF MAIN GEAR EXTENSION AND RETRACTION PER   AMM 32-32-00-5,TEST PASSED.A/C OK FOR SERVICE.
